# SDR DALA2017091906979

- Difficulty date: September 17, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 30,937 hours, 20,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EMERGENCY LIGHT DIFFUSER LENS MISSING AT SEAT 12B. FWD TO NEF 33-51-02. REPLACED MISSING LENS COVER.
